# SDR QMLA2010090510056

- Difficulty date: September 5, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N334AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4694
- Aircraft time: 61 hours
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Part time: 61 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT WITH HEAT/DEMISTING SYS ACTIVATED, THE PILOT AND MEDICAL CREW BEGAN TO DETECT WHAT SEEMED LIKE SMOKE IN THE COCKPIT.  PILOT IMMEDIATELY RETURNED TO BASE WHERE THE MECHANIC INSPECTED ACFT, AND FOUND NO NOTICEABLE DEFECTS.  THE PILOT AND MECHANIC THEN GROUND RAN THE ACFT FOR 30 MINUTES.  THE ODOR DIMINISHED OVER THAT TIME, WITH NO NOTICEABLE SMOKE.  THE ACFT WAS THEN RETURNED TO SERVICE.
